# SDR FDEA201201140174

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R532H155800800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLEVIS ADAPTER AT FR 57.3 BETWEEN SEAT TRACKS 4L & 5L HAS A BULGE IN THE OTBD SCALLOP UPPER SURFACE MEASURING APPROX 0.5"W X 0.025"H.  R & R CLEVIS ADAPTER AT FR 57.3 BETWEEN SEAT TRACK 4L & 5L IAW SRM 51-72-10.  REPROTECTED IAW SRM 51-75-10 CPC APPLICATION IAW SRM 51-23-20.
